A representation theorem for v*-algebras
Fundamenta Mathematicae, Tome 52 (1963) no. 3, pp. 291-317
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_52_3_291_317,
author = {K. Urbanik},
title = {A representation theorem for v*-algebras},
journal = {Fundamenta Mathematicae},
pages = {291--317},
year = {1963},
volume = {52},
number = {3},
doi = {10.4064/fm-52-3-291-317},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-52-3-291-317/}
}
K. Urbanik. A representation theorem for v*-algebras. Fundamenta Mathematicae, Tome 52 (1963) no. 3, pp. 291-317. doi: 10.4064/fm-52-3-291-317
Cité par Sources :